按条件检索“1,944”条记录

已选条件: 机构: 数学学院 ×
导出
  • 排序
  • 显示
81. P-增广矩阵推理与信息的智能分解挖掘 CSCD

作者:汤积华;陈保会;史开泉

作者机构:[汤积华] 龙岩学院信息工程学院, 龙岩, 福建 364012, 中国.;[陈保会] 龙岩学院信息工程学院, 龙岩, 福建 364012, 中国.;[史开泉] 山东大学数学学院, 济南, 山东 250100, 中国

来源:山东大学学报. 理学版,Journal of Shandong University. Natural Science,2016,Vol.51,Issue.12

资源类型:期刊论文

82. 完全耦合正倒向随机控制系统的动态规划原理与最大值原理之间的联系 CSCD

作者:聂天洋;史敬涛

作者机构:[聂天洋] 山东大学数学学院, 济南, 山东 250100, 中国.;[史敬涛] 山东大学数学学院, 济南, 山东 250100, 中国

来源:山东大学学报. 理学版,Journal of Shandong University. Natural Science,2016,Vol.51,Issue.5,121-129

资源类型:期刊论文

83. Judicious Bisection of Hypergraphs CSCD SCOPUS SCIE

作者:Tang, Yu Cong; Xu, Xin; Wang, Guang Hui

作者机构:[Tang Yu Cong] Academy of Mathematics and Systems Science, Chinese Academy of Sciences, Beijing 100190, China.;[Xu Xin] Academy of Mathematics and Systems Science, Chinese Academy of Sciences, Beijing 100190, China.;[Wang Guang Hui] School of Mathematics, Shandong University, Ji 'nan, 250100.

来源:数学学报,ACTA MATHEMATICA SINICA-ENGLISH SERIES,2016,Vol.32,Issue.5,579-584

资源类型:期刊论文

WOS:000373583200006

84. Strong laws of large numbers for sub-linear expectations CSCD SCOPUS SCIE SSCI

作者:Chen ZengJing

作者机构:[Chen Zengjing] School of Mathematics, Shandong University, Jinan, Shandong 250100, China.

来源:中国科学. 数学,SCIENCE CHINA-MATHEMATICS,2016,Vol.59,Issue.5,945-954

WOS被引数:4

资源类型:期刊论文

WOS:000374329000010

85. k-连通图中生成树和完美匹配上的可收缩边 CSCD

作者:王倩

作者机构:[王倩] 山东大学数学学院, 济南, 山东 250100, 中国

来源:山东大学学报. 理学版,Journal of Shandong University. Natural Science,2016,Vol.51,Issue.8,29-34

资源类型:期刊论文

86. 关于L-函数的问题 CSCD

作者:Hu,Peichu;Wu,Aidi

作者机构:[扈培础] 山东大学数学学院, 济南, 山东 250100, 中国.;[吴爱迪] 山东大学数学学院, 济南, 山东 250100, 中国

来源:山东大学学报. 理学版,Journal of Shandong University. Natural Science,2016,Vol.51,Issue.6,1-15

资源类型:期刊论文

87. 非均相复合驱数值模拟方法研究与应用 EI CSCD SCOPUS

作者:曹伟东;戴涛;于金彪;鲁统超;程爱杰;席开华

作者机构:[曹伟东] 中国石化胜利油田分公司勘探开发研究院, 东营, 山东 257015, 中国.;[戴涛] 中国石化胜利油田分公司勘探开发研究院, 东营, 山东 257015, 中国.;[于金彪] 中国石化胜利油田分公司勘探开发研究院, 东营, 山东 257015, 中国.;[鲁统超] 山东大学数学学院, 济南, 山东 250100, 中国.;[程爱杰] 山东大学数学学院, 济南, 山东 250100, 中国.;[席开华] 山东大学数学学院, 济南, 山东 250100, 中国

来源:石油与天然气地质,Oil and Gas Geology,2016,Vol.37,Issue.4,606-611

资源类型:期刊论文

88. An inverse problem to estimate an unknown order of a Riemann-Liouville fractional derivative for a fractional Stokes\' first problem for a heated generalized second grade fluid EI CSCD SCOPUS SCIE

作者:Yu, Bo; Jiang, Xiaoyun; Qi, Haitao

作者机构:[Yu Bo] School of Mathematics, Shandong University, Ji'nan, Shandong 250100, China.;[Jiang Xiaoyun] School of Mathematics, Shandong University, Jin'an, 250100.;[Qi Haitao] School of Mathematics and Statistics, Shandong University, Weihai, Shandong 264209, China.

来源:力学学报,ACTA MECHANICA SINICA,2015,Vol.31,Issue.2,153-161

WOS被引数:16

资源类型:期刊论文

WOS:000355315900002

89. A Central Limit Theorem for m-dependent Random Variables under Sublinear Expectations CSCD SCOPUS SCIE

作者:Li, Xin-peng

作者机构:[Li, X.-P] School of Mathematics, Shandong University, Jinan, 250100, China

来源:应用数学学报(英文版),ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES,2015,Vol.31,Issue.2,435-444

资源类型:期刊论文

WOS:000355060400013

90. Oscillations of coefficients of symmetric square L-functions over primes CSCD SCOPUS SCIE

作者:Hou, Fei

作者机构:[Hou, F] School of Mathematics, Shandong University, Jinan, 250100, China

来源:中国数学前沿,FRONTIERS OF MATHEMATICS IN CHINA,2015,Vol.10,Issue.6,1325-1341

资源类型:期刊论文

WOS:000362013600004

91. Moments of L-Functions Attached to the Twist of Modular Form by Dirichlet Characters CSCD SCOPUS SCIE

作者:Ji, Guanghua; Sun, Haiwei

作者机构:[Ji, G] School of Mathematics, Shandong University, Jinan, 250100, China;[ Sun, H] School of Mathematics and Statistics, Shandong University, Weihai, 264209, China

来源:数学年刊B辑(英文版),CHINESE ANNALS OF MATHEMATICS SERIES B,2015,Vol.36,Issue.2,237-252

资源类型:期刊论文

WOS:000351641100007

92. Total Coloring of Planar Graphs without Chordal 7-cycles CSCD SCOPUS SCIE

作者:Hua CAI

作者机构:[Cai Hua] School of Mathematics, Shandong University, Ji'nan, Shandong 250100, China.

来源:数学学报(英文版),ACTA MATHEMATICA SINICA-ENGLISH SERIES,2015,Vol.31,Issue.12,1951-1962

资源类型:期刊论文

WOS:000365557200010

93. 左截断右删失数据下指数分布参数多变点的贝叶斯估计 CSCD

作者:何朝兵;刘跃军;刘华文

作者机构:[何朝兵] 安阳师范学院数学与统计学院, 安阳, 河南 455000, 中国.;[刘跃军] 安阳师范学院软件学院, 安阳, 河南 455000, 中国.;[刘华文] 山东大学数学学院, 济南, 山东 250100, 中国

来源:西南师范大学学报. 自然科学版,Journal of Southwest China Normal University. Natural Science Edition,2015,Vol.40,Issue.1,12-17

资源类型:期刊论文

94. 具有属性析取扩展特征的内逆P-信息智能挖掘 CSCD

作者:路英;李备友;史开泉

作者机构:[路英] 山东大学数学与系统科学学院, 济南, 山东 250100, 中国.;[李备友] 山东大学数学与系统科学学院, 济南, 山东 250100, 中国.;[史开泉] 山东大学数学与系统科学学院, 济南, 山东 250100, 中国

来源:计算机科学,Computer Science,2015,Vol.42,Issue.1,215-219

资源类型:期刊论文

95. 均衡二部图中点不交的4-圈和6-圈 CSCD

作者:Li,Shuo;Yan,Jin;Chen,Wenya

作者机构:[李硕] 昌吉学院数学系, 昌吉, 新疆 831100, 中国.;[颜谨] 山东大学数学学院, 济南, 山东 250100, 中国.;[陈文雅] 山东大学数学学院, 济南, 山东 250100, 中国

来源:数学进展,Advances in Mathematics (China),2015,Vol.44,Issue.1,61-65

资源类型:期刊论文

96. 具有属性析取萎缩-扩张特征的动态数据智能挖掘 CSCD

作者:徐凤生;闫立梅;史开泉

作者机构:[徐凤生] 德州学院数学科学学院, 德州, 山东 253023, 中国.;[闫立梅] 德州学院数学科学学院, 德州, 山东 253023, 中国.;[史开泉] 山东大学数学与系统科学学院, 济南, 山东 250100, 中国

来源:计算机科学,Computer Science,2015,Vol.42,Issue.5,215-220

资源类型:期刊论文

97. Resonance and rapid decay of exponential sums of Fourier coefficients of a Maass form for GL_m(Z) CSCD SCIE

作者:REN XiuMin;YE YangBo;

作者机构:[Ren Xiumin] Department of Mathematics, Shandong University, Jinan, Shandong 250100, China.;[Ye Yangbo] Department of Mathematics, Shandong University, Jinan, Shandong 250100, China.

来源:Science China(Mathematics),SCIENCE CHINA-MATHEMATICS,2015,Vol.58,Issue.10,2105-2124

WOS被引数:5

资源类型:期刊论文

WOS:000361765300006

98. 正倒向随机微分方程组的数值解法 CSCD

作者:赵卫东

作者机构:[赵卫东] 山东大学数学学院&金融研究院, 济南, 山东 250100, 中国

来源:计算数学,Mathematica Numerica Sinica,2015,Vol.37,Issue.4,337-373

资源类型:期刊论文

99. 离散合取聚合算子的迁移性 CSCD

作者:詹行;苏勇;刘华文

作者机构:[詹行] 山东大学数学学院, 济南, 山东 250100, 中国.;[苏勇] 山东大学数学学院, 济南, 山东 250100, 中国.;[刘华文] 山东大学数学学院, 济南, 山东 250100, 中国

来源:计算机科学与探索,Journal of Frontiers of Computer Science & Technology,2015,Vol.9,Issue.6,756-760

资源类型:期刊论文

100. Theory and application of numerical simulation method of capillary force enhanced oil production EI CSCD SCOPUS SCIE

作者:Yuan, Yirang; Cheng, Aijie; Yang, Danping; Li, Changfeng; Liu, Yunxin

作者机构:[Yuan, Y] Institute of Mathematics, Shandong University, Jinan, 250100, China;[ Cheng, A] Institute of Mathematics, Shandong University, Jinan, 250100, China;[ Yang, D] Institute of Mathematics, Shandong University, Jinan, 250100, China;[ Li, C] Institute of Mathematics, Shandong University, Jinan, 250100, China;[ Liu, Y] Institute of Mathematics, Shandong University, Jinan, 250100, China

来源:应用数学和力学(英文版),APPLIED MATHEMATICS AND MECHANICS-ENGLISH EDITION,2015,Vol.36,Issue.3,379-400

WOS被引数:1

资源类型:期刊论文

WOS:000350670200009

共 98 页, 1,944 条记录

TOP